# SDR CAL950864

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2040751
- Condition: Malfunctioned
- Location: Right
- Part time: 39,715 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A, G

## Discrepancy

MIA - FLT 0702 - THE LT PACK TRIP-OFF LIGHT ILLUMINATED FOLLOWED BY LOSS OF CABIN PRESSURE WHILE EN ROUTE FROM SDQ TO EWR.  THE CREW WAS UNABLE TO REGAIN CONTROL OF CABIN PRESSURE.  ACFT DESCENDED TO FL 190 AND OXYGEN MASKS DROPPED.  ACFT WAS DIVERTED TO MIA WHERE IT LANDED WITHOUT INCIDENT.  RT ACM WAS REMOVED AND REPLACED.  IN ADDITION, LT TURBO INLET OVHT SWITCH, LT COMPRESSOR DISCHARGE OVHT SWITCH, LT CONTROL CABIN DUCT OVHT SWITCH, AND LT PACK TRIP RELAY WERE ALL REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  LEAK AND OPERATIONAL CHECKS WERE NORMAL.  MAINTENANCE FOUND ALL OXYGEN MASKS IN CABIN AND LAVATORIES HAD DEPLOYED.  ALL OXYGEN BOTTLES CHECKED GOOD.  (X)
